Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Mobile, AL

April 14, 2019Butler County, Conecuh County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 14, 2019, 4:48 AM CDT for Butler County, Conecuh County, Crenshaw County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 4:48 AM CDT (09:48 UTC)
Expired
Apr 14, 2019, 5:30 AM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, AL, Conecuh County, AL, Crenshaw County, AL

The radar

The Maxwell AFB radar (KMXX), 99 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:45 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

325 
WUUS54 KMOB 140948
SVRMOB
ALC013-035-041-141030-
/O.NEW.KMOB.SV.W.0039.190414T0948Z-190414T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
448 AM CDT Sun Apr 14 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Butler County in south central Alabama...
  Crenshaw County in south central Alabama...
  North central Conecuh County in south central Alabama...

* Until 530 AM CDT.

* At 448 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Gordonville to 8 miles
  northwest of Greenville to 8 miles northwest of I65 And US 84,
  moving northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Greenville, Luverne, Georgiana, Rutledge, Glenwood, Petrey and
  Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central
Alabama. A Tornado Watch also remains in effect until 1000 AM CDT for
south central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3166 8616 3163 8617 3156 8716 3175 8694
      3175 8691 3180 8691 3196 8683 3196 8641
      3205 8640 3205 8630 3197 8630 3197 8620
      3196 8618 3189 8617 3179 8620 3179 8615
      3166 8615
TIME...MOT...LOC 0948Z 225DEG 63KT 3213 8680 3188 8675 3151 8710 

HAIL...<.75IN
WIND...60MPH
 
$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:57 AM CDT, 51 minutes earlier.

Area forecast discussion, Apr 14, 3:57 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
357 AM CDT Sun Apr 14 2019

.NEAR TERM /Now Through Sunday night/...A line of showers and
thunderstorms will continue to move eastward across the area ahead
of a cold front. A slight risk for severe storms continues along and
ahead of this line. The main threat will be damaging straight line
winds, although an isolated tornado remains possible due to the
strong low level shear. The showers and thunderstorms will likely be
east of the area by mid-morning as the cold front moves east. Clouds
will be slower to clear (especially across northern zones) as the
axis of the upper trough will linger to the west until later this
afternoon/evening. Gusty winds will continue through early this
evening and the Wind Advisory has been extended through 7 pm this
evening. A cooler and drier airmass moves in this afternoon through
tonight. Highs today will range from the upper 70s across eastern
zones to mid 60s across southeast Mississippi. Lows tonight will
range from the low 40s inland to upper 40s and low 50s along the
coast. 13/JC

.SHORT TERM /Monday Through Tuesday night/...Surface high pressure
will drift east across the forecast area Monday and Monday night
with a much lighter northwesterly flow on Monday then becoming more
east and southeasterly Monday night as the ridge axis moves to the
east of the area. On Tuesday and Tuesday night, a light to moderate
return flow from the southeast will prevail. Mostly clear skies and
no precipitation expected in the short term period with near normal
or slightly above normal temperatures. Highs Monday in the low to
mid 70s, then in the upper 70s to lower 80s on Tuesday. Monday night
lows in the mid to upper 40s over inland areas and lower 50s closer
to the coast. Lows Tuesday night slightly warmer, ranging from
the lower 50s inland to the upper 50s down toward the coast. 12/DS

.LONG TERM /Wednesday Through Saturday/...Wednesday and Wednesday
night will be a transition period as another frontal system develops
to the west of our forecast area. This front and associated showers
and thunderstorms will be spreading into our forecast area from the
west by midday Thursday and then quickly move east across our
forecast area Thursday evening, moving east of the forecast area by
around 12z Friday. This occurs as a deep upper trof develops over
the western and central portion of the country. The dynamics and
instabilities accompanying the Thursday system will again be quite
strong, with CAPES currently advertised in the 1200-1700 J/KG range
and 850 MB jet around 50 knots. SPC has our entire area highlighted
with a 15% probability of severe thunderstorms within 25 miles of a
point, so we will continue to monitor for another severe weather
event on Thursday and Thursday night. Friday through Saturday
this large upper trof axis moves east across the southeastern
states, and although precipitation chances are low due to little
low level moisture, will probably continue to have some high level
cloudiness. Mild temperatures with highs in the 70s and 80s
expected. Lows in the upper 50s and 60s Wednesday and Thursday
night, cooling into the 40s and 50s Friday night in the wake of
the front. 12/DS

&&

.MARINE...A strong southerly will become west to northwest through
tonight in the wake of a cold front. The strong northwest winds will
diminish early Monday. Southerly winds will redevelop by late
Tuesday then build through Thursday ahead of another strong upper
system approaching from the west. 13/JC

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  45  74  50  77  56  79  65 /  20   0   0   0   0   0  10  20
Pensacola   74  49  71  54  73  59  77  67 /  60   0   0   0   0   0  10  10
Destin      74  51  71  57  73  61  75  67 /  80   0   0   0   0   0  10  10
Evergreen   78  44  74  48  81  52  82  62 /  60   0   0   0   0   0  10  20
Waynesboro  66  42  72  47  78  52  78  62 /  10   0   0   0   0   0  10  30
Camden      76  43  72  48  81  53  81  62 /  40   0   0   0   0   0  10  20
Crestview   78  44  74  48  78  52  80  62 /  80   0   0   0   0   0  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 PM CDT this evening for ALZ051>060-261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until 5 AM CDT Monday for ALZ265-266.

FL...Wind Advisory until 7 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until 5 AM CDT Monday for FLZ202-204-206.

MS...Wind Advisory until 7 PM CDT this evening for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ630>636-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 13, 4:48 AM CDT, 24 hours before
Hazardous Weather Outlook
National Weather Service Mobile AL
448 AM CDT Sat Apr 13 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-141000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
448 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Severe storms and locally heavy rainfall will be possible late
tonight west of a line from Evergreen, AL to Pensacola, FL. Any
severe storms that develop will produce damaging wind gusts, and
large hail and a tornadoes are possible as well.

A Wind Advisory is in effect for southeast Mississippi, portions
of southwest Alabama, Escambia county in south central Alabama,
the western Florida panhandle from 12:00 PM CDT until 1:00 AM CDT
Sunday.

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle.

A High Surf Advisory is in effect for coastal portions of Alabama
and the western Florida panhandle beginning 1:00 PM CDT.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe storms and locally heavy rainfall will be possible Sunday
morning mainly along and east of I-65. Any severe storms that
develop will produce damaging wind gusts, and large hail and a
tornadoes are possible as well.

Some strong to severe storms will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks may be required
through Friday.

GMZ630>636-650-655-670-675-141000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
448 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm including Mobile Bay, Mississippi Sound
and western Florida bay waters beginning at 10:00 AM CDT.

Severe storms are possible over the marine area late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Small Craft Advisory remains in effect for the Alabama and
western Florida waters out 60 nm including Mobile Bay, Mississippi
Sound and western Florida bay waters until 7:00 AM CDT Monday.

Severe storms are possible over the marine area Sunday morning.

In the hours before

Special weather statement, Apr 13, 11:47 PM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Mobile AL
1147 PM CDT Sat Apr 13 2019

ALZ051-052-MSZ067-075-076-140530-
Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
1147 PM CDT Sat Apr 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHERN PERRY...WAYNE
AND NORTHWESTERN GREENE COUNTIES UNTIL 1230 AM CDT...

At 1146 PM CDT, the strong thunderstorms were located along a line
extending from Increase to 4 miles southeast of Hattiesburg, and
moving northeast at 90 mph.

Dime size hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Waynesboro, Butler, Richton, Clara, Beaumont, New Augusta, Lisman,
Buckatunna, Silas, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 AM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3228 8802 3219 8801 3206 8812 3112 8866
      3114 8914 3143 8915 3143 8894 3176 8894
      3183 8889 3190 8847 3228 8842 3230 8796
TIME...MOT...LOC 0446Z 234DEG 77KT 3226 8854 3126 8927
Special weather statement, Apr 14, 12:18 AM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1218 AM CDT Sun Apr 14 2019

ALZ051-052-MSZ067-075-076-140615-
Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
1218 AM CDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHERN PERRY...WAYNE
AND NORTHERN GREENE COUNTIES UNTIL 115 AM CDT...

At 1217 AM CDT, the strong thunderstorms were located along a line
extending from near Quitman to 4 miles south of Sunrise, and moving
northeast at 60 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Waynesboro, Butler, Richton, Clara, Beaumont, New Augusta, Lisman,
Millry, State Line, Buckatunna, Silas, Pennington, Gilbertown and
Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
      3218 8801 3209 8804 3205 8812 3199 8810
      3199 8807 3115 8864 3116 8914 3143 8915
      3143 8894 3182 8894 3185 8865 3190 8847
      3231 8842
TIME...MOT...LOC 0517Z 220DEG 51KT 3204 8868 3125 8921
Special weather statement, Apr 14, 12:22 AM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
1222 AM CDT Sun Apr 14 2019

MSZ075-076-078-079-140615-
Stone MS-Perry MS-Greene MS-George MS-
1222 AM CDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN GEORGE...SOUTHERN PERRY...SOUTHWESTERN GREENE AND
STONE COUNTIES UNTIL 115 AM CDT...

At 1222 AM CDT, the strong thunderstorms were located along a line
extending from near Wiggins to 12 miles south of Waveland, and moving
northeast at 50 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Wiggins, Perkinston, McHenry and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Mississippi.

LAT...LON 3091 8928 3091 8914 3116 8914 3115 8864
      3073 8867 3073 8888 3068 8889 3068 8924
      3065 8925 3065 8934
TIME...MOT...LOC 0522Z 218DEG 43KT 3085 8910 3011 8942
Special weather statement, Apr 14, 2:25 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
225 AM CDT Sun Apr 14 2019

ALZ052-053-261>265-MSZ076-079-140815-
Mobile Coastal AL-Clarke AL-Baldwin Central AL-Baldwin Inland AL-
Washington AL-Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
225 AM CDT Sun Apr 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...NORTHWESTERN BALDWIN...WASHINGTON...SOUTH CENTRAL
CLARKE...EASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 315 AM
CDT...

At 224 AM CDT, the strong thunderstorms were located along a line
extending from 5 miles west of McIntosh to 5 miles south of Gulf Park
Estates, and moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Prichard, Tillmans Corner, Saraland, Theodore,
Chickasaw, Satsuma, Grand Bay, Citronelle, Lucedale, Bayou La Batre,
Creola, Chatom, Chunchula, Wagarville, Gulfcrest, Deer Park, Axis,
Tibbie and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 AM CDT for south central
and southwestern Alabama...and southeastern Mississippi.

LAT...LON 3023 8828 3026 8818 3036 8819 3032 8826
      3038 8824 3039 8840 3074 8841 3074 8871
      3151 8829 3149 8766 3133 8779 3067 8803
      3075 8804 3074 8805 3025 8815 3025 8818
TIME...MOT...LOC 0724Z 264DEG 25KT 3126 8813 3029 8875
Local storm report, Apr 14, 4:02 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
402 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     1 S SARALAND            30.80N 88.07W
04/14/2019                   MOBILE             AL   PUBLIC

            SOCIAL MEDIA REPORT OF A TREE AND POWER
            LINES DOWN ON LEON STREET IN SARALAND.

&&

DVB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:32 PM CDTCoastal Flood StatementMOBBaldwin, Mobile7 hr
Apr 13, 10:58 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington33 min
Apr 13, 11:05 PM CDTTornado WarningMOBChoctaw, Washington25 min
Apr 13, 11:47 PM CDTSpecial Weather StatementMOBChoctaw43 min
Apr 14, 12:16 AM CDTSevere Thunderstorm WarningMOBChoctaw44 min
Apr 14, 12:18 AM CDTSpecial Weather StatementMOBChoctaw57 min
Apr 14, 12:22 AM CDTTornado WarningMOBChoctaw53 min
Apr 14, 12:26 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Apr 14, 1:14 AM CDTSevere Thunderstorm WarningMOBChoctaw46 min
Apr 14, 2:25 AM CDTSpecial Weather StatementMOBMobile, Washington50 min
Apr 14, 3:06 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Apr 14, 3:25 AM CDTTornado WarningMOBMobile35 min
Apr 14, 3:26 AM CDTSpecial Marine WarningMOB94 min
Apr 14, 3:40 AM CDTAreal Flood AdvisoryMOBClarke, Mobile, Washington3 hr
Apr 14, 3:47 AM CDTTornado WarningMOBBaldwin, Mobile28 min
Apr 14, 4:10 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Monroe3 hr
Apr 14, 4:27 AM CDTSpecial Marine WarningMOB93 min
Apr 14, 4:54 AM CDTSpecial Marine WarningMOB96 min
Apr 14, 5:01 AM CDTAreal Flood AdvisoryMOBBaldwin, Escambia3 hr
Apr 14, 5:16 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Escambia44 min
Apr 14, 5:24 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Escambia, Monroe3 hr
Apr 14, 5:26 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw49 min
Apr 14, 5:37 AM CDTSevere Thunderstorm WarningMOBCovington53 min
Apr 14, 5:50 AM CDTSpecial Marine WarningMOB85 min
Apr 14, 6:11 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw49 min
Apr 14, 6:24 AM CDTSevere Thunderstorm WarningMOBCovington36 min
Apr 14, 6:25 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia3 hr
Apr 14, 6:43 AM CDTTornado WarningMOBCrenshaw17 min
Apr 14, 7:11 AM CDTSpecial Marine WarningMOB94 min
Apr 14, 7:25 AM CDTSpecial Weather StatementMOBCrenshaw35 min
Apr 14, 8:37 AM CDTSpecial Weather StatementMOBCovington23 min
Apr 14, 8:38 AM CDTSpecial Marine WarningMOB37 min
Apr 14, 8:49 AM CDTSpecial Marine WarningMOB34 min
Apr 14, 8:49 AM CDTSpecial Marine WarningMOB3 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.